# SDR DL76S020057

- Difficulty date: December 12, 2001
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 48,658 hours, 23,727 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 5 LEADING EDGE SLAT HAD A ANTI-ICE DUCT MALFUNCTION, IN WHERE THE FORWARD DUCT WAS CRACKED AND DAMAGED.  SLAT WAS REPAIRED PER ERA 410858-14 REV 0 (REF CMM 57-43-61).
